Zero curves of families of curve congruences

J.W. Bruce, G. Fletcher, F. Tari

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationReal and Complex Singularities
    EditorsT. Gaffney, M. Ruas
    Place of PublicationProvidence, RI
    PublisherAmerican Mathematical Society
    Pages1-18
    Number of pages324
    ISBN (Print)978-0821836651
    Publication statusPublished - Oct 2002

    Publication series

    NameContemporary Mathematics

    Cite this